# SDR CALA2024050601327

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 75,401 hours, 32,382 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER LEAKING IN COCKPIT MEAR AFT BASE OF FO SIDE WINDOW FAIRHURST,   FOUND EXTERIOR SEAL SPLIT IN FWD UPPER CORNER-ALLOWING RAIN TO SEEP IN. ACCOMPLISHED REPAIR PER MT56-003 REV A WITH SILICONE. REPAIR COVERED WITH TAPE. TAPE TO BE RECHECKED EACH FLIGHT AND REMOVED AFTER 1 DAY.  TAPE REMOVED, FOUND NO SEALANT ON AFT 2/3 OF WINDOW.   FOUND EXTERIOR SEAL SPLIT IN FWD UPPER CORNER-ALLOWING RAIN TO SEEP IN.   ACCOMPLISHED REPAIR PER MT56-003 REV A WITH SILICONE. REPAIR COVERED WITH TAPE. TAPE TO BE RECHECKED EACH FLIGHT AND REMOVED AFTER 1 DAY. WINDOW PANEL BACK AND TORQUED IT REF AMM 56-12-11-400-002-A. CONTINUE ON STEP E.  COMPLETED UP TO AND INCLUDIND STEP D (INSTALLATION). TO BE REMOVED RIGHT SLIDING WINDOW TRIM REF AMM 56-12-11-00-001-A.  REMOVED SLIDING WINDOW PANEL IAW AMM 56-12-11-000-002-A. INSTALLED NEW SEAL.  INSTALLED SLIDING CBS REF AMM 56-12-11-400-002-A REV.  PERFORMED COMPLETED WINDOW ADJUSTMENT AND INSTALLED SLIDING WINDOW LINING UPTO AND INCLUDING STEP 5 (B). CONTINUE ON STEP (C).
